Volume 3, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the domain of the assembly map in algebraic $K$–theory

Arthur C Bartels

Algebraic & Geometric Topology 3 (2003) 1037–1050
Bibliography
1 A Bartels, T Farrell, L Jones, H Reich, On the isomorphism conjecture in algebraic $K$–theory, Topology 43 (2004) 157 MR2030590
2 M Bökstedt, W C Hsiang, I Madsen, The cyclotomic trace and algebraic $K$–theory of spaces, Invent. Math. 111 (1993) 465 MR1202133
3 G E Bredon, Equivariant cohomology theories, Lecture Notes in Mathematics 34, Springer (1967) MR0214062
4 G Carlsson, On the algebraic $K$–theory of infinite product categories, $K$–Theory 9 (1995) 305 MR1351941
5 G Carlsson, E K Pedersen, Controlled algebra and the Novikov conjectures for $K$– and $L$–theory, Topology 34 (1995) 731 MR1341817
6 J F Davis, W Lück, Spaces over a category and assembly maps in isomorphism conjectures in $K$– and $L$–theory, $K$–Theory 15 (1998) 201 MR1659969
7 F T Farrell, L E Jones, Isomorphism conjectures in algebraic $K$–theory, J. Amer. Math. Soc. 6 (1993) 249 MR1179537
8 F T Farrell, L E Jones, The lower algebraic $K$–theory of virtually infinite cyclic groups, $K$–Theory 9 (1995) 13 MR1340838
9 F T Farrell, L E Jones, Rigidity for aspherical manifolds with $\pi_1{\subset}\mathrm{GL}_m(\mathbb{R})$, Asian J. Math. 2 (1998) 215 MR1639544
10 W Lück, Chern characters for proper equivariant homology theories and applications to $K$– and $L$–theory, J. Reine Angew. Math. 543 (2002) 193 MR1887884
11 E K Pedersen, C A Weibel, $K$–theory homology of spaces, from: "Algebraic topology (Arcata, CA, 1986)", Lecture Notes in Math. 1370, Springer (1989) 346 MR1000388
12 D Rosenthal, Splitting with continuous control in algebraic $K$–theory arXiv:math.AT/0309106